Opuscula Mathematica
Opuscula Math. 34, no. 2 (), 217-242
http://dx.doi.org/10.7494/OpMath.2014.34.2.217
Opuscula Mathematica

Existence and regularity of solutions for hyperbolic functional differential problems


Abstract. A generalized Cauchy problem for quasilinear hyperbolic functional differential systems is considered. A theorem on the local existence of weak solutions is proved. The initial problem is transformed into a system of functional integral equations for an unknown function and for their partial derivatives with respect to spatial variables. The existence of solutions for this system is proved by using a method of successive approximations. We show a theorem on the differentiability of solutions with respect to initial functions which is the main result of the paper.
Keywords: functional differential equations, weak solutions, Haar pyramid, differentiability with respect to initial functions.
Mathematics Subject Classification: 35R10, 35L60.
Cite this article as:
Zdzisław Kamont, Existence and regularity of solutions for hyperbolic functional differential problems, Opuscula Math. 34, no. 2 (2014), 217-242, http://dx.doi.org/10.7494/OpMath.2014.34.2.217
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.